# SDR AALA202401299473

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 71,504 hours, 33,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 19c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT SEAT 19C HAS BECOME DETACHED FROM THE ARM REST. MAINTENANCE CONFIRMED THE LIGHT WAS DAMAGED AND INOPERATIVE. REPLACED EMERGENCY ESCAPE PATH LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
